# SDR 2008UALA03124

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 62,292 hours, 18,065 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR TRIPPED DURING CRUISE TWICE.  NO SHOP DATA EXISTS FOR REPAIR.  REPLACED IDG.
